# SDR ASOA201100603

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, JUST AFT 280.00 ON END STRAP BETWEEN STR 25R AND 25L.   BLENDED DAMAGE AREA IAW SRM 51-42-06-001-001 AND SRM 51-21-06-001-001.
